# SDR PCAA0402166

- Difficulty date: February 14, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N804EX
- Make and model: Dhav DHC8102
- Aircraft serial: 227
- Aircraft time: 33,495 hours, 37,660 cycles
- Engine: Pwa PW120A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Lack Of Lube
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: C

## Discrepancy

FLIGHT 3703 ITHACA, HAD TO ABORT TAKEOFF DUE TO NR 2 ENGIINE OIL PRESSURE LIGHT ILLUMINATING ON TAKEOFF ROLL.  MAINTENANCE WAS NOTIFIED AND FOUND NR 2 ENGINE TO BE 3 QUARTS LOW ON OIL.  MAINTENANCE SERVICED AND GROUND RAN AIRCRAFT.  ALL OPERATIONAL CHECKS GOOD.
